Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Want solution for wheezing. Prescribed Zefu, Vibact but with side effects. Remedy

kindly give some solutions of wheezing , the medicines the doctor has prescribed has many side effects which i have found in the net. the medicines are • Zefu-cv 250, Vibact, Deriphyllin retard 150, Zedex syrup. I have wheezing for the past 2 years but after going to yoga for the past week it has got severe and it comes in the night and goes through early morning, starts around 9am and last till evening. Kindly tell me a remedy for this.
Asked On : Sat, 18 Aug 2012
Answers:  1 Views:  181
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for query.
It seems that you might be having Allergic asthmatic bronchitis giving rise to this problem.
I would suggest for,
1,X ray chest,
2,Complete blood check up including Eosinophil count.
After report go for the treatment accordingly.
Avoid fried and junk food,
Avoid cold and humid weather exposure.
Ok and bye.
Answered: Sat, 18 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor